# SDR 9501121161

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161US
- Make and model: Doug DC-10-40
- Aircraft serial: 46770
- Engine: Pwa JT9D20J
- System (JASC): 7530 · Compressor Bleed Control
- Part: Evc
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J, M, R
- Precautionary procedure: C, E

## Discrepancy

DURING TAKEOFF ROLL (AMS), THE NR 3 ENGINE EXPERIENCED A COMPRESSOR STALL WITH RISING EGT AND WAS SHUT DOWN.  THE TAKEOFF WAS ABORTED.  THE ENGINE WAS INSPECTED AND BOROSCOPED.  THE EVC WAS REPLACED AND A PRECISION TRIM WAS ACCOMPLISHED.  GROUND RUN-UP CONFIRMED PROPER ENGINE OPERATION.
